# SDR TRAX200600972

- Difficulty date: October 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 20,378 hours, 17,603 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG JUST AFTER TAKEOFF, EMERGENCY TRUCKS ROLLED AS A PRECAUTION.
